# SDR ASAA2021062635186

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,877 hours, 13,585 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL. VTK DISPLAYED ON CAPTAIN'S ND. FMC PROMPT MISSING ON MENU PAGE. FMC FAIL OCCURRED ON TAXI AFTER LANDING. GROUNDED - YES. AFTER POWER RESET, FMC RETURNED TO NORMAL. ALL FLAGS DISAPPEARED. REF B737-800 FIM 34-61 TASK 836. A/C OK FOR SVC.
